# SDR 2001UALA01607

- Difficulty date: August 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 4,133 hours, 4,133 cycles
- Engine: Pwa PW4090
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183W00613
- Part serial: 0294
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LT ELEVATOR UPPER SURFACE, APPROX 18 INCHES OUTBOARD OF INBOARD EDGE AND 18 INCHES FWD OF T/E PUNCTURE IS APPROX 1.75 INCHES IN DIAMETER AND 1.25 INCHES DEEP.  *S/D*  MAJOR REPAIR:  ACP REPAIR ON LT ELEVATOR PER SRM.
